# SDR VNAA0408009

- Difficulty date: August 16, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 22,554 hours, 19,851 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE DOORS LIGHT ON THE RED WARNING PANEL CAME ON.  THE CREW THEN DIVERTED TO ELM.  THE AIRCRAFT WAS THEN FERRIED TO PIT.  MAINTENANCE THEN ADJUSTED THE PROXI SENSOR AND THE OVERCENTER LEVER IN ACCORDANCE WITH DORNIER MAITNENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
